【4/18更新】CiNii ArticlesのCiNii Researchへの統合について

Liver Transplantation-associated Hypercalcemia Followed by Acute Renal Dysfunction

  • SHIRASAWA Yuichi
    Department of Internal Medicine and Pathophysiology, Nagoya City University Graduate School of Medical Sciences
  • NOMURA Tomoyuki
    Department of Internal Medicine and Bioregulation, Nagoya City University Graduate School of Medical Sciences
  • YOSHIDA Atsuhiro
    Department of Internal Medicine and Pathophysiology, Nagoya City University Graduate School of Medical Sciences
  • HASHIMOTO Takashi
    Division of Pediatric and Transplant Surgery, Nagoya City University Graduate School of Medical Sciences
  • KIMURA Genjiro
    Department of Internal Medicine and Pathophysiology, Nagoya City University Graduate School of Medical Sciences
  • ITO Makoto
    Department of Internal Medicine and Bioregulation, Nagoya City University Graduate School of Medical Sciences

この論文をさがす

抄録

A 34-year-old woman with liver insufficiency due to glycogen storage disease III underwent a living spousal liver transplantation. Soon after the successful operation, moderate hypercalcemia along with hyperbilirubinemia emerged without clarified reasons. The hypercalcemia persisted for over a month despite calcitonin treatment and the serum calcium level surged to 13.2mg/dl with albumin correction. Renal dysfunction was indicated by an acute increase in serum creatinine (∼0.8 to ∼2.8mg/ml), which was assumed to be hypercalcemia-induced and was effectively treated with bisphosphonate, pamidronate (30 mg, i.v.). Recent topics related to transplantation-associated hypercalcemia are discussed.

収録刊行物

被引用文献 (1)*注記

もっと見る

参考文献 (40)*注記

もっと見る

関連論文

もっと見る

関連研究データ

もっと見る

関連図書・雑誌

もっと見る

関連博士論文

もっと見る

関連プロジェクト

もっと見る

関連その他成果物

もっと見る

詳細情報

問題の指摘

ページトップへ